RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 3, Pages 329–346 (Mi izv3403)  

This article is cited in 7 scientific papers (total in 7 papers)

The group of a maximal $p$-extension of a local field

S. P. Demushkin


Full text: PDF file (1557 kB)

Bibliographic databases:
Received: 23.11.1959

Citation: S. P. Demushkin, “The group of a maximal $p$-extension of a local field”, Izv. Akad. Nauk SSSR Ser. Mat., 25:3 (1961), 329–346

Citation in format AMSBIB
\Bibitem{Dem61}
\by S.~P.~Demushkin
\paper The group of a~maximal $p$-extension of a~local field
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 3
\pages 329--346
\mathnet{http://mi.mathnet.ru/izv3403}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=123565}
\zmath{https://zbmath.org/?q=an:0100.03302}


Linking options:
  • http://mi.mathnet.ru/eng/izv3403
  • http://mi.mathnet.ru/eng/izv/v25/i3/p329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Yakovlev, “The Galois group of the algebraic closure of a local field”, Math. USSR-Izv., 2:6 (1968), 1231–1269  mathnet  crossref  mathscinet  zmath
    2. I. V. Andozhskii, V. M. Tsvetkov, “On a series of finite closed $p$-groups”, Math. USSR-Izv., 8:2 (1974), 285–297  mathnet  crossref  mathscinet  zmath
    3. I. G. Zel'venskii, “Maximal extension without simple ramification of a local field”, Math. USSR-Izv., 13:3 (1979), 647–661  mathnet  crossref  mathscinet  zmath  isi
    4. Yu. A. Drakokhrust, V. P. Platonov, “The Hasse norm principle for algebraic number fields”, Math. USSR-Izv., 29:2 (1987), 299–322  mathnet  crossref  mathscinet  zmath
    5. V. V. Ishkhanov, B. B. Lur'e, “Embedding problem with nonabelian kernel for local fields”, J. Math. Sci. (N. Y.), 161:4 (2009), 553–557  mathnet  crossref  zmath
    6. A. V. Yakovlev, “Ultrasolvable embedding problem for number fields”, St. Petersburg Math. J., 27:6 (2016), 1049–1051  mathnet  crossref  mathscinet  isi  elib
    7. D. D. Kiselev, I. A. Chubarov, “On ultrasolvability of some classes of minimal non-split $p$-extensions with cyclic kernel for $p>2$”, J. Math. Sci. (N. Y.), 232:5 (2018), 677–692  mathnet  crossref  mathscinet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:279
    Full text:127
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019